# SDR ASAA2018120227201

- Difficulty date: December 2, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 13,848 hours, 4,566 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOLAND UNSUCCESSFUL. HOWEVER, HGS A III OPERATED NORMALLY. GROUNDED - YES. PERFORMED FIM 22-11 TASK 825, NO RELATED FAULTS LOGGED ON EITHER FFR. LAND VERIFY TEST GOOD REF AMM 22-11-00. PERFORMED AMM TASK 22-00-01-730-805. ALL TESTS GOOD.
